MathSciNet Relay Station
MathSciNet bibliographic data
MR317031 46E30 (42A52)
Nikišin, E. M. Systems of convergence in measure for $l\sb{2}$. (Russian) Mat. Zametki 13 (1973), 337–340.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement